# SDR DXTA2024070812288

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 4,909 hours, 3,201 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216751
- Part serial: D0I88
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT MLG BRAKE GRABBING & MAKING A GRINDING NOISE AFTER LANDING & TAXI IN.   SINGLE POINT JACKED LT MLG TO ROTATE NR 1 WHEEL ASSEMBLY & IT ONLY MADE IT ONE & A HALF ROTATIONS. NR 2 WHEEL ASSY SPUN FREELY. REMOVED NR 1 WHEEL ASSEMBLY & MOVED BRAKE ASSY BY HAND. BRAKE ASSY MOVED BY HAND WITH EXCESSIVE FORCE.   REMOVED BRAKE ASSY & INSTALLED AN OVERHAULED BRAKE ASSY,   BLED BRAKES & CHECKED HYD RESERVOIR. NO SERVICING OF RESERVOIR NEEDED. DOWN JACKED AIRCRAFT;. NO OTHER DEFECTS NOTED. ALT WORK DONE IAW MM 7-10-10 SINGLE POINT JACKING, 32-40-05: MAIN LANDING GEAR WHEEL ASSEMBLY. REMOVAL/INSTALLATION, 32-45-02: MAIN LANDING GEAR BRAKE ASSEMBLY - REMOVAL/INSTALLATION, AND 32-42-00: BRAKE BLEEDING
